# SDR ASAA2017042520579

- Difficulty date: April 25, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,207 hours, 2,406 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 2998
- Condition: Failed
- Location: Ac Bay
- Part time: 49,715 hours, 19,372 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 3,5000 LEFT PACK LIGHT ILLUMINATED. RESET LEFT PACK IAW QRH. PACK LIGHT EXTINGUISHED. THIS SEQUENCE WAS REPEATED 3 MORE TIMES SO WE SHUT DOWN LEFT PACK. LEFT PACK TEMP GOT TO 60 DEGREE COMPARED WITH 10 DEGREE FOR RIGHT PACK. GROUNDED - YES. R&R LT PACK FLOW CONTROL & S/O VALVE REF AMM 21-51-01 UP TO INSTALLATION TEST. FOUND LT ACM SEIZED AND MISSING 2 EXIT BLADES, ONE BLADE IS EMBEDDED IN AFT PORTION OF ACM, SECOND BLADE FOUND LYING IN PLENUM. R&R LT AIR CYCLE MACHINE REF AMM 21-51-04-000-802-002. BITE CHECK/ LEAK CHECK GOOD. COMPLETED INSTALL CHECK OF LT PFC & S/O VALVE PER AMM 21-51-01-400-805-002 STEPS G & H, INSTALL TEST GOOD. THIS CLEARS MEL 21-1G. CONFIGURATION DEACTIVATION REVERSED.
